MathSciNet Relay Station
MathSciNet bibliographic data
MR2010807 (2004i:35040) 35C05 (35-04 35B10 35G20)
Xu, Gui-qiong; Li, Zhi-bin; Liu, Yin-ping Exact solutions to a large class of nonlinear evolution equations. Chinese J. Phys. 41 (2003), no. 3, 232–241.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement